Doctor insights on:
My Right Side Abdominal Burns
Hives? Rash? It keeps spreading it starts as a red area then a welt appears and it itches and burns/stings on legs arms lower back and lower abdomen
Hive & rash: you have urticaria or allergic dermatitis, it is best if you see your doctor for proper diagnosis and treatment, at the mean time try an antihistamine such as Zyrtec or Benadryl, (diphenhydramine) hydrocortisone cream, but you need to find out what you are allergic to. Good luck ...Read moreSee 1 more doctor answer
I have pain in the front and after part of the chest, burns on the right side of the abdomen and pain in the arch of the left foot. Is it serious?
If you have chest : Pain especially squeezing or pressure like with other risk factors middle-age, hypertension , diabetes. High cholesterol , smoking and weight problem , go to the er asap. The abdominal pain could be from acidity in your stomach, liver or gallbladder problem. Foot pain could be from inflammation of your ligaments or nerve inflammation. Go see your dr soon! ...Read more
Pain in lower abdomen on both sides, radiates up towards mid chest, where it burns too. I'm recovering from Sepsis. What could be the cause?
I have pain at left side from my abdomen, radiate to my back , it is in middle. The pain like needle and burn since 4 day what can I do to relive it?
Ok I have this pain that comes and goes on my left side towards my belly button but lower abdomen it seems to start to burn at times?
See your doctor: Your symptoms may be signs of something significantly wrong. One cannot tell without a complete history, physical and possible lab/imaging tests. Ovarian cysts, gastric ulcers, colon infections, or bladder infections are just one of many different causes of left sided abdominal pain. Follow with your doctor as soon as you can. ...Read more
Constant pain/burn upper left abdomen under rib cage for at least 6 months now with back/side pain and i will have cold sensation through my abdomen?
See a physician: The area you are mentioning and some of the things you are mentioning could be caused but an ulcer, especially with listing Ibuprofen as a common medication you take, which could cause an ulcer with chronic use. I recommend you see a physician to rule out any cardiac issues first, then rule out a gastric ulcer. Hold off on the Ibuprofen until after you see a physician. ...Read more
Pain in lower abdomen, below belly button - extends from the far left side to far right side. Dull ache/burn across region. I eat VERY healthy.
More info needed: The diagnosis of abdominal pain can be tricky, and can't be done over the internet. Possibilities include inflammation of the bowel, urinary tract infection, pelvic infection, constipation, and tumors. Your will need to see your doctor, who will take a complete history , perform a physical exam and order appropriate tests. ...Read more
Over the past few years I have noticed small red splotches of skin across my abdomen, on my sides, extending down to my pelvic area. They sometimes itch, do not burn, and are not scaly. They seem to be more prevalent in heat. I had shingles about three y
Doctor can evaluate: Rashes are very difficult to describe in words, so an exam by a primary care doctor and/or a dermatologist when the rash is present, is needed. Sometimes a yeast/fungus can cause such symptoms. Other times, such rashs occur from reactions with chemicals, irritants, plants, or allergens. If one cannot go to the doctor, then taking a series of photos to show the doctor later is helpful. ...Read moreSee 1 more doctor answer
I have had two miscarriages back to back and we are trying again but i keep having lower abdominal pain in the right side and constant heart burn!help?
See your gyn ASAP: U need to make sure u do not have an ectopic preg in the tube or an ovaian cyst on that side or possibly an appendix problem, hopefully u will end up with a successful normal preg this time but if u do not u need an extensive workup because if u have 3 in a row u have a very high chance of having a 4th without a proper workup. ...Read more
Hello doctor I feel heart burn and constipation after masturbation,feel stiff in left side of abdomen, and also penis I am avoiding masturbation.hlp?
1week laprodcopic post op from tubes removed. Whole abdomen burns at night when laying down. (Not reflux) Why and how long will it hurt?
Sharp pain in lower left abdomen it is a sharp pain every 1 to 5 minutes. it also burns after I pee?
My belly really hurts it burns under my rib cage in the middle and my whole abdominal area hurts. What can I do to ease the pain?
See a doctor: I would recommend seeing a doctor since I am not there to see the condition or what may be causing this kind of reaction. ...Read more
What are the risks of having laser liposuction compared to regular liposuction? I'd like to have laser liposuction on my abdomen but i'm a bit nervous. Do burns occur frequently during this kind of liposuction? Is there an increased risk of scarring?
True risk: Yes burn with laser liposuction is a true potential risk. Both technique work equally good in the hands of the surgeon who is used to them. Any kind of liposuction could potentially have risks, so make sure your surgeon is a board certified plastic surgeon. ...Read moreSee 3 more doctor answers
For the last 3 evenings I have a really bad abdominal and back pain causing more frequent peeing which burns. What could it be?
Possible UTI: Given you gender and age, this may be a urinary tract infection (uti). The back pain may represent more serious infection called pyelonephritis, where the UTI can extend up to the kidney, often associated with chills and fever. It may also be a kidney stone, but you will need to see a physician to have a urine sample taken for examination and culture. ...Read more
Im having an achy pain in my middle right abdomen and sharp pain in my left upper abdomen that radiates to my lower abdomen and burns.What could it be
I've recenter been having pain in my lower abdomen (bladder) it really hurts and when I urinate it burns.
Hello, I have had an uncomfortable pain the last couple days in my lower abdomen. Today it burns when I urinate. There's also a tinge of pink in it.
Possible UTI: Given you gender and age, this could represent a urinary tract infection (UTI), which is usually associated with urinary frequency and burning. However, the lower abdominal pain and pinkish color of the urine could also represent a kidney stone, so you will need to see a physician to have a urine sample taken for examination and culture. ...Read moreSee 5 more doctor answers